# SDR RAIA950917

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Baggage Door
- Part time: 7 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7017 - BAGGAGE LIGHT CAME ON AFTER DEPARTURE.  MAINTENANCE CLEANED BAGGAGE DOOR MICROSWITCH.  (X)
